MathSciNet Relay Station
MathSciNet bibliographic data
MR364554 (51 #808) 22E45 (22E25)
Leger, George F.; Luks, Eugene M. Cohomology of nilradicals of Borel subalgebras. Trans. Amer. Math. Soc. 195 (1974), 305–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement